# SDR UVCA202501270017

- Difficulty date: January 17, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N705BB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258765
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10327813
- Part serial: 55A0783
- Condition: Warning Message
- Location: Zone 200
- Part time: 10,084 hours, 6,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BETWEEN FLIGHT LEVEL'S 370 & 380 AT THE POINT OF LEVELING OFF AT 380 THE CABIN ALT RED ANNUNCIATOR ON THE MASTER WARNING PANEL ILLUMINATED AND THE AURAL HORN SOUNDED, AND THE PILOTS CHECKED THE PRESSURIZATION CONTROLLER AND NOTICED THE CABIN ALTITUDE GAUGE NEEDLE WHICH WAS IN THE RED ARCH AT 9300 FT. THEY THEN IMMEDIATELY PROCEEDED WITH THEIR O2 MASK ON AND REQUESTED AN EMERGENCY DECENT PER PROCEDURE, AS THE AIRCRAFT DESCENDED TO 10,000 FT THE CABIN ALTITUDE, DIFFERENTIAL PRESSURE & RATE NEEDLE ON THE TRIPLE INDICATOR WERE FOLLOWING THE DESCENDING AIRCRAFT IN ALTITUDE, AS DID THE WARNING HORN AND MASTER CAUTION/WARNING LIGHT EXTINGUISH. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE RAMP. I DEBRIEFED THE CREW OVER THE PHONE ON WHAT THEY WITNESS & FELT. THE NEXT DAY SATURDAY I CALLED WEST STAR AOG LINE AND REQUESTED AND  GOT TWO FIELD SERVICE TECHS TO THE  LOCATION AND THEY GOT A DEBRIEF FROM THE CREW AND THEN PROCEEDED TO  PERFORMED A GROUND PRESSURIZATION CHECK PER THE AMM  AND FOUND THE SYSTEM PERFORMING VERY SLUGGISH, AFTER THE INITIAL CHECK THEY THEN INSPECTED THE LOWER L/H & UPPER R/H OUTFLOW VALVES AND DISCOVERED THAT A INSULATION BLANKET HAD WORKED ITS WAY INTO THE VALVE KNIFE EDGE AND SEAT AREA AT THE UPPER RH OUTFLOW VALVE, AND THAT ALONE CAUSED THE VALVE TO FAIL TO CLOSE ENOUGH TO PROVIDE THE PROPER CABIN DIFFERENTIAL PRESSURE AT THE ALTITUDE THAT THE AIRCRAFT WAS FLYING AT. THE FIELD SERVICE TEAM CLEARED THE FOD / OBSTRUCTION FROM THE AREA AND THEN PERFORMED ANOTHER GROUND PRESSURIZATION AND LEAK DOWN TEST AND THE SYSTEM RESPONDED POSITIVELY AND PASSED THE GROUND OPERATIONAL TEST. WESTAR FIELD SERVICE TEAM THEN RETURNED THE AIRCRAFT BACK TO SERVICE PER AMM 21-30-00 IN THE FLIGHT LOGBOOK. THE CREW THEN DID THEIR PREFLIGHT AND FLEW THE AIRCRAFT BACK HOME TO STL WITHOUT INCIDENT AND IN NORMAL OPERATION.
